Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hypothyrodism, severe hairfall, vitamin and iron supplements dont work. Cure for symptoms?

Im suffering from severe hairfall for one year now. For last four months I have been on thyronorm as I was diagnosed with hypothyroidism . There is no improvement in the hairfall. I have lost half the volume. I don t know if it would stop. I m desperately waiting for it to happen. I ve heard a lot of people say that the hairfall would never stop if it started as a symptom of the thyroid condition.i hope it s not true. Now my tsh is 1.2 and my t3 t4 are in the mid ranges. Still hair continues to fall. I lose 100 hairs a day and about 200 on hair wash day. I have taken all the vitamins and iron and finally gave up..I try not to worry but I find my hair everywhere. In my bed, all over the floor, wherever I sit, on my back...I m sick and tired of this. Would it ever stop and be the same as before??
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Hypothyroidism can cause hair fall and since your thyroid blood test is normal, i feel hypothyroidism may not be the reason. Hair cycle is usually 3 months and many of these hair fall improve in 3 months. It it continues to fall there are various medication to stop hair fall.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor